# SDR 2019FA0000425

- Difficulty date: December 29, 2019
- Submitted: December 29, 2019
- Operation: General aviation
- Propeller: Mcauly 2AF36C*
- System (JASC): 6100 · Propeller System
- Part: Support Ring
- Part number: C6619
- Condition: Fractured
- Location: Spinner Assy
- Part time: 127 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: B, D
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER FRONT SUPPORT, MCCAULEY P/N C-6619 , DISINTEGRATED DURING FINAL DESCENT FOR LANDING AT HOME STATION. DUE TO ENSUING IMBALANCE IN THE SPINNER, THE SPINNER BULKHEAD CONTACTED THE FORWARD PORTION OF THE NOSE BOWL. SUBSEQUENT INSPECTION REVEALED EROSION OF THE FORWARD CIRCUMFERENCE OF THE AIRCRAFT’S NOSE BOWL AND A WARPED SPINNER MOUNTING PLATE, MCCAULEY P/N C-4044.  CONTACT OF THE SPINNER BULKHEAD AND THE AIRCRAFT’S NOSE BOWL PRODUCED A BURNING SMELL IN THE CABIN WHICH LASTED APPROXIMATELY 20 SECONDS. ALL OTHER SYSTEMS WERE NORMAL. FLIGHT WAS CONTINUED TO AIRPORT (APPROXIMATELY FIVE MINUTES) FOLLOWED BY UNEVENTFUL LANDING.
